# SDR 07FDEA01670

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CRACK INDICATIONS (APPROX 0.0156 INCH DEPTH) REVEALED IN SIX (6) EACH FASTENER HOLES TOWARDS THE EDGE OF ACCESS DOOR CUTOUT LOWER SKIN   (BETWEEN XOR=683.4 AND XOR=713.6).  [SUP 05-14-07]  REPAIRED AS PER FEDEX EA 1-5710-109877, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
